# SDR SWIA200414028

- Difficulty date: October 27, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 25,865 hours, 37,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE RED EMERGENCY LIGHT BURNED OUT IN ROW 6.  INSTALLED NEW BULB, OPERATIONAL CHECK GOOD.
